# SDR 08FDEA00263

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Part number: A2611501200200
- Part serial: IC673554
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 FWD ENG  MOUNT, HEAT SHIELD CRACKED (MKD).  REMOVED HEAT SHIELD NR 1 ENG PYLON IAW FEDEX A310-200 SRM 51-40-21 PAGE 1.  RECEIVED NEW HEAT SHIELD P/N A2611501200200 S/N IC673554 PO 605041.1 FROM SUPPLY.  INSTALLED NEW HEAT SHIELD IAW FEDEX A310-200 SRM 51-40-21 PAGE 7.
